DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/8450

Arxiu Descripció MidaFormat
huerta_permeability_1988.pdf612,41 kBAdobe PDFThumbnail
Veure/Obrir

Citació: Huerta, A.; KRIEGSMANN, G.; Krizek, R. Permeability and compressibility of slurries from seepage-induced consolidation. "Journal of geotechnical engineering (ASCE)", Maig 1988, vol. 114, núm. 5, p. 614-627.
Títol: Permeability and compressibility of slurries from seepage-induced consolidation
Autor: Huerta, Antonio Veure Producció científica UPC; Kriegsmann, Gregory; Krizek, Raymond J.
Data: mai-1988
Tipus de document: Article
Resum: A one-dimensional mathematical model based on finite-strain theory is developed to solve the problem of seepage-induced consolidation in sedimented slurries or very soft clays. The direct solution employs known or assumed material property relationships to determine the final thickness of a soft sediment subjected to a constant piezometric head. It is useful for predicting the capacity of a disposal area and the time-dependent improvement in material properties. Alternatively, the inverse solution utilizes final settlement and steady-state flow data from laboratory or field tests to deduce permeability and compressibility relationships for soft sediments. This approach is especially helpful in the case of permeability determinations because it avoids some of the major problems associated with permeability testing of such materials. The resulting model shows that the coefficient of permeability influences both the time to reach the steady-state condition and the nature of the steady-state condition itself. An illustrative example is presented wherein data from a series of tests on a kaolinite slurry are used to establish material property relationships that are then used to predict the response of other tests on the same soil under different conditions.
ISSN: 0733-9410
URI: http://hdl.handle.net/2117/8450
DOI: 10.1061/(ASCE)0733-9410(1988)114:5(614)
Versió de l'editor: http://cedb.asce.org/cgi/WWWdisplay.cgi?56914
Apareix a les col·leccions:LaCàN - Laboratori de Càlcul Numèric. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius